# SDR CALA2023051701524

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 96,528 hours, 17,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 1574
- Condition: No Test
- Location: L1 M33093
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR L1 EMER LIGHT CHARGER M33093 TEST FAIL. DR L1 EMER LIGHT CHARGER M33093 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
